# SDR HNAA2013062600358

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 40,161 hours, 59,695 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 86005
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AFTER GEAR EXTENSION, LOUD NOISE FROM NOSE AREA AND LOST NR 2 HYDRAULIC QTY FOLLOWED BY ISO VALVE CAUTION LIGHT, .5 QUARTS REMAINED.  R & R NOSE WHEEL STEERING MANIFOLD IAW MM 32-50-16.  OPS AND LEAKED CHECKED GOOD.
